# SDR YYFA20131213001

- Difficulty date: December 13, 2013
- Submitted: December 14, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 44,357 hours, 30,772 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 PA ATT ALERT SQUEALS WHEN PRESSED.
